# SDR HEEA110979

- Difficulty date: August 30, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 998 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF NR 2 ENGINE FIRE LIGHT AND AUDIO CAME ON AND WENT OFF AFTER 3 OR 4 SECONDS.  MAINTENANCE REPAIRED INSULATION ON WIRE TO PIN C OF CONNECTOR TO THE OB FIRE DETECTOR.
